MAUDE Adverse Event Report: OAKDALE LEVEL 1 HOTLINE FLUID WARMING SET; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 HOTLINE FLUID WARMING SET; WARMER, THERMAL, INFUSION FLUID
Model Number L-270
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The samples luer are broken.Random sample testing found no discrepancies.It is unlikely that the damage was caused in the manufacturing process; the most probable cause is that the damage was caused after the product left manufacturing facilities.The root cause of the reported issue was unable to be determined.Actions were taken to mitigate the reported issue: no corrective actions are required since it's unlikely that luer broke during the manufacturing process.
 
Event or Problem Description
It was reported that the device was disconnected out of box.No patient injury was reported.

Brand Name
LEVEL 1 HOTLINE FLUID WARMING SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15656337
Report Number3012307300-2022-25922
Device Sequence Number11395484
Product Code LGZ
UDI-Device Identifier30695085402705
UDI-Public30695085402705
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K001764
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2022
Device Model NumberL-270
Device Catalogue NumberL-270
Device Lot Number3553761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date10/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown